# SDR 06FDEA03234

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR LT BULKHEAD FWD CUTOUT DOUBLER SUSPECT CRACK.  CTR LANDING GEAR L/H BULKHEAD FWD CUTOUT DOUBLER REMOVED AND REPLACED AS PER SRM 51-33-01 AND 51-35-01 VOL.II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
